# SDR AU990910

- Difficulty date: September 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airtrc AT301
- Engine: Garrtt TPE3312201A
- Propeller: Hartzl HCB3TN5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Impeller
- Part number: 8682201
- Condition: Damaged
- Location: Compressor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) COMPRESSOR SECOND STAGE IMPELLER VANES (2 OFF) FRACTURED AND SEPARATED.  CAUSED BY EROSION OF VANES.   DAMAGE TO INTERNAL COMPONENTS.
